Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 47, Pages 3023-3023

Ar(λ)-weighted Caccioppoli-type and Poincaré-type inequalities for A-harmonic tensors (erratum)

Department of Mathematical Sciences, Saginaw Valley State University, University Center, MI 48710, USA

Received 29 May 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.